An alternative characterization of the equal-distance rule for allocation problems with single-peaked preferences
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 1995.
"Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(2), pages 229-246, March.
- Thomson, W., 1991. "Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked," RCER Working Papers 302, University of Rochester - Center for Economic Research (RCER).
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-519, March.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Antonio Villar Notario & Carmen Herrero Blanco, 1996. "Agenda independence in allocation problems with single-peaked preferences," Working Papers. Serie AD 1996-14, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie). Full references (including those not matched with items on IDEAS)